On gspsg-homeomorphisms and sggsp-homeomorphisms in topological spaces

AUTHOR AND
AFFILIATION

MANOJ GARG (garg_manoj1972@yahoo.co.in)
P. G. Department and Research Centre of Mathematics, Nehru Degree College, Chhibramau, Kannauj, U.P., (India)

KEYWORDS:

Homeomorphism, gspsg-homeomorphism, sggsp-homeomorphism

Issue Date:

July, 2017

Pages:

264-269

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.7

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290704

ABSTRACT:

In the present paper we introduce two new types of mappings called gspsg-homeomorphism and sggsp-homeomorphism and then shown that one of these mapping has a group structure. Further we investigate some properties of these two homeomorphisms.

Copy the following to cite this Article:

M. Garg, “On gspsg-homeomorphisms and sggsp-homeomorphisms in topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 7, Page Number 264-269, 2017


Copy the following to cite this URL:

M. Garg, “On gspsg-homeomorphisms and sggsp-homeomorphisms in topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 7, Page Number 264-269, 2017

Available from: http://www.ultrascientist.org/paper/820/on-gspsg-homeomorphisms-and-sggsp-homeomorphisms-in-topological-spaces


In the present paper we introduce two new types of mappings called gspsg-homeomorphism and sggsp-homeomorphism and then shown that one of these mapping has a group structure. Further we investigate some properties of these two homeomorphisms.